# SDR 2001F00420

- Difficulty date: June 11, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 196000371
- Condition: Corroded
- Location: Nr 3 T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON THE NR 3 ENGINE OUTBOARD THRUST REVERSER INTERNAL SKIN ACOUSTICAL PANEL.  CORROSION WAS REMOVED AND THE PANEL WAS REPAIRED IAW AIRBORNE NACELLE ENGINEERING REPAIR ORDER ANS-DC10-R0010.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
